# SDR DU4R2007106

- Difficulty date: April 22, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 71,216 hours, 36,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1645 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN AFT CARGO PIT ON WASTE DRAIN LINE BOX FRAME AFT I/B CORNER BS 1645 S-27L.  REPAIRED BY FABRICATING AND INSTALLING NEW INTERCOSTAL 21 BY 4.5 FROM, STRINGER REPAIR 39 BY 3 FROM BAC1498-204 7075-T62, STRINGER SPLICE 10 BY 3 FROM BAC1498-204 7075-T62, ATTACH ANGLE 5 BY 2 FROM 2024-T3 .063 AND WATER PAN P/N 146N3641-44 IAW BOEING DWG NR 146N3641 AND DPS 900-2 NR 5, B757 SRM 51-10-02, 51-40-02, 51-20-01, 51-20-05, 53-10-04, 53-00-03, 51-30-01 PG 8, AND 51-40-05.
